MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET WITH ARREST/AGENT CASSETTES AND 183CM TABLE LINE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET WITH ARREST/AGENT CASSETTES AND 183CM TABLE LINE; CPBP HEAT EXCHANGER
Model Number 5001102-AS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records for 5001102-as lot #0505176j02 was reviewed and the inspection report showed that no mps disposable set device was found rejected and no specific manufacturing yield issues was reported similar to this complaint condition.Also, the sub assembly pn 801082 lot#0504685355 & 0504685356 were reviewed and no part was rejected for the occlusion or partial occlusion.Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The hospital perfusionist reported an issue encountered with an mps delivery set during use.There were two incidents during the same procedure, with devices from the same lot.Reference manufacturer report number 1649914-2016-00018 for the second incident.This report stated that for this first incident there was no loss of medication because the arrest agent did not get past the point where the medication joins with the blood in the set.The issue occurred while the cross clamp was in place but prior to delivery of the arrest agent.The perfusionist stated that as a result she notified the surgeon who removed the cross clamp while she attempted to troubleshoot.The perfusionist stated that in order to arrest the heart she removed some additive fluid from the additive cassette and replace it with arrest agent and used that additive cassette for the rest of the procedure.There were no complications reported as a result of the alleged event.The device was not returned to the manufacturer for evaluation.

Brand Name
MPS DELIVERY SET WITH ARREST/AGENT CASSETTES AND 183CM TABLE LINE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key5618179
Report Number1649914-2016-00017
Device Sequence Number16156750
Product Code DTR
UDI-Device Identifier00634624521124
UDI-Public00634624521124
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/03/2019
Device Model Number5001102-AS
Device Lot Number0505176J02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2016
Initial Report FDA Received Date04/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;